# SDR TAOA059701

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6181 - BOS-LGA - ESCAPE PATH LIGHTING AT ROW 28 MISSING RED LIGHT COVER.  REPLACED MISSING LIGHT COVER AS REQUIRED.  (M)
